Simplest third-order differential equations of $P$-type
Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 955-961 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1995_31_6_a4,
     author = {N. A. Lukashevich},
     title = {Simplest third-order differential equations of $P$-type},
     journal = {Differencialʹnye uravneni\^a},
     pages = {955--961},
     year = {1995},
     volume = {31},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1995_31_6_a4/}
}
TY  - JOUR
AU  - N. A. Lukashevich
TI  - Simplest third-order differential equations of $P$-type
JO  - Differencialʹnye uravneniâ
PY  - 1995
SP  - 955
EP  - 961
VL  - 31
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1995_31_6_a4/
LA  - ru
ID  - DE_1995_31_6_a4
ER  - 
%0 Journal Article
%A N. A. Lukashevich
%T Simplest third-order differential equations of $P$-type
%J Differencialʹnye uravneniâ
%D 1995
%P 955-961
%V 31
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1995_31_6_a4/
%G ru
%F DE_1995_31_6_a4
N. A. Lukashevich. Simplest third-order differential equations of $P$-type. Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 955-961. http://geodesic.mathdoc.fr/item/DE_1995_31_6_a4/